MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 58; HIP CEMENTLESS CUP

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 58; HIP CEMENTLESS CUP
Model Number 01.26.45.0058
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 february 2022: lot 2109131: (b)(4) items manufactured and released on 13-oct-2021.Expiration date: 2026-sep-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Clinical evaluation: revision of a total hip replacement in a (b)(6) patient 2 months after the primary surgery.From the radiographic image provided it is visible that the acetabular cup migrated through the medial acetabular wall.According to the report, the patient didn't follow the instructions and he put full weight on the operated leg.This is probably the reason of this adverse event.No reason to suspect that this event is due to a faulty device.
 
Event or Problem Description
The patient didn't follow the doc's post-op instructions of partial weight-bearing.He put full weight on the leg and the acetabular wall broke (bone), 2 months after primary surgery.No damage to the implants.The femoral stem was tight, with no signs of loosening.Cup, liner, and head revised.

Brand Name
VERSAFITCUP CC TRIO ACETABULAR SHELL CC TRIO Ø 58
Common Device Name
HIP CEMENTLESS CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13769971
Report Number3005180920-2022-00175
Device Sequence Number19788971
Product Code LZO
UDI-Device Identifier07630030807800
UDI-Public07630030807800
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2026
Device Model Number01.26.45.0058
Device Catalogue Number01.26.45.0058
Device Lot Number2109131
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2022
Initial Report FDA Received Date03/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient Weight79 KG